Aa
Aa
A
A
A
Close
Avatar universal

Sysron N and Pregnancy

I had unprotected sex with my boyfriend on 6th Oct. He followed pull off method. My period was due to 16th/17th Oct (as my cycle starts 3-4 days earlier than last month). In the meanwhile I started taking Sysron n 5 mg thrice daily from 15th to 22nd Oct. Then I stopped. I took 100 mg Sysron N in total during that time. I stopped taking Sysron after 22 Oct. But my period yet not started and I started feeling nausea n pain in lower abdomen. And I am also feeling very weakness. Now my concern is that wheather I got already pregnant or not. And 2nd thing that I took 100 mg Sysron N for 7 days (from 15th to 22 Oct), will it create any adverse affects on foetus.
0 Responses
Have an Answer?

You are reading content posted in the Pregnancy: Am I Pregnant? Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
Get information and tips on how to help you choose the right place to deliver your baby.
Get the facts on how twins and multiples are formed and your chance of carrying more than one baby at a time.
Learn about the risks and benefits of circumcision.
What to expect during the first hours after delivery.
Learn about early screening and test options for your pregnancy.
Learn about testing and treatment for GBS bacterium.